# SDR WX0A2022010773918

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 47,601 hours, 34,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 2731
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EPSU TEST FAILS 11WL. / REMOVED AND REPLACED 11WL EPSU AND BATT PACK OPS CK GOOD REF AMM 33-51-38 PB401. NO FAULTS NOTED AND TEST OK."
